Alright...well here's a really weird one. I finally decided to try Midol; since my "regular" pain meds dont help when I get my REALLY bad cramps. I am on my placebos right now; if I take Midol and Pepto will it do anything to me? As in negative wise? You all know the reason why Pepto is taken....I tend to take it when I am on my menstrual. Im just curious. Thanks! :)
PS: Did anyone hear about this ACETAMINOPHEN pills containing pieces of glass (or was it metal?)in them? I heard it was distributed to many local stores and they were doing a recall....anymore input on that? I cant seem to find more info online regarding that....
I'm not sure why you want to take the Pepto. Even if midol causes nausea, which I don't think it does, pepto would not help that. Any medicines that mess with the ph of the stomache are not really good for you, so I'd say only use if you really need to! An occasional gravol for nausea is okay. I'm starting to find regular painkillers are not working for me either.
I have had a migraine for the last four days, with pain shooting up and down my neck. anyone know of something that can help? I've never liked acetominophen. Combined with alcohol and it can do irreversible damage to the kidneys and liver, and I've even lost a family member because of it. Tylenol is bad news!!
I tried a T3 and that wasnt enough. Ibuprofen helps, but it's not enough, I've never had a migraine before!!!!
sorry, I didnt mean to hijack your thread. also the medications you mentioned will not affect your bcp's at all.
I have had migraines for years. Caffeine seems to work wonders for me. My best fix has been Excedrin Migraine with a Diet Coke. (Probably not the healthiest, but it works for me.) If you are sensitive to caffeine I would not recommend it. Also, I have recently discovered Advil Liquigels work much better and faster for a headache than regular ibuprofen. Hope you shake it soon. Those are the pits!!
I have been taking Pepto for years for Migraines relating to my menstrual cycle. It sounds absolutely crazy, but... it works. If I wake up with a migraine, or am fortunate enough to get the auras before the headache, I take a big dose of Pepto (only liquid, the pills do not work), and lay down for 1/2 hr to an hour, and its gone. If i don't have the pepto, I will be vomiting for the entire day, every hour like clockwork, it is absolutely debilitating. Thank goodness I have not had one of those days in a very, very long time. Its worth a try. I have recommended it to quite a few people, they think I am crazy, but when they get tired of all the prescriptions the dr prescribes, they get desperate enough to try, when it works, they are shocked! Give it a try it really does help. FYI: This was my grandmothers remedy.
Since this thread is old and the original participants are no longer taking part, we'll close it now. If you'd like to ask a question or start a new thread, please click the "Post a Question" button near the top of this page. Thanks!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.